MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM FOLATE (FOL); ACID, FOLIC, RADIOIMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM FOLATE (FOL); ACID, FOLIC, RADIOIMMUNOASSAY
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed an elevated result for the atellica im folate (fol) assay which was considered discordant with the lower repeat result for a patient sample.The initial result was reported and was not questioned by the physician.There are no known reports of patient intervention or adverse health consequences due to the discordant elevated result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report an elevated result for the atellica im folate (fol) assay which was considered discordant with the lower repeat result for ap tient sample.The calibration and quality control (qc) were acceptable on the day of the event.The ifu states in the interpretation of results section: "results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings." siemens healthcare diagnostics is investigating.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2023-00142 on june 07, 2023.An outside united states (ous) customer contacted a siemens customer care center to report an elevated result for the atellica im folate (fol) assay which was considered discordant with the lower repeat result for a patient sample.July 07, 2023 additional information: siemens investigation included an assessment of reagent, instrument, and sample data.Reagent issues were ruled out based on review of qc which showed recovery within acceptable ranges and no issues were reported with other patient samples.Siemens requested instrument logs.Given the length of time of the data, there were no more logs available to analyze.Siemens performed a review of the atellica im folate (fol) lot 343 internal manufacturer release data and it showed the product is meeting all required specifications.Based on the available information, the cause of the discordant result is consistent with preanalytical variables.Return of the patient sample for further investigation is not warranted because discordant result was not reproducible.No further evaluation of the device is required.

Brand Name
ATELLICA IM FOLATE (FOL)
Common Device Name
ACID, FOLIC, RADIOIMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney street
e. walpole MA 02032
Manufacturer Contact
eiman sulieman
511 benedict ave.
tarrytown, NY 10591
7372808688
MDR Report Key17083108
Report Number2432235-2023-00142
Device Sequence Number15017656
Product Code CGN
UDI-Device Identifier00630414598970
UDI-Public00630414598970
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K172201
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberN/A
Device Catalogue Number10995573
Device Lot Number343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer07/07/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown